Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a question of M. Hochster


Author: R. C. Cowsik
Journal: Proc. Amer. Math. Soc. 37 (1973), 75-76
MSC: Primary 13B99
MathSciNet review: 0311641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that not all finite integral extensions of a Noetherian integrally closed domain A can be obtained by a process of adjoining integral elements whose monic irreducible equations over the quotient field have all the coefficients in the base ring and passing to A-subalgebras of the algebras so obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B99

Retrieve articles in all journals with MSC: 13B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311641-8
Article copyright: © Copyright 1973 American Mathematical Society